MAUDE Adverse Event Report: ARTHREX, INC. 2.5MM DRILL BIT, CALIBRATED

ARTHREX, INC. 2.5MM DRILL BIT, CALIBRATED
Model Number 2.5MM DRILL BIT, CALIBRATED
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that from the loan position vk-14261-calc-fx-pl // 404963018 two instruments were not usable.These are the articles ar-8954-07+ ar-8943-42 from the dls-calc-fx-pl-in / 10151881.There was no harm or adverse event for patient, operator or third party reported.No further information received.
 
Additional Manufacturer Narrative
Complaint not confirmed.Upon visual inspection, no problem was noted with the device.

Brand Name
2.5MM DRILL BIT, CALIBRATED
Common Device Name
DRILL BIT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19299708
Report Number1220246-2024-03198
Device Sequence Number14956550
Product Code HTW
UDI-Device Identifier00888867052499
UDI-Public00888867052499
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.5MM DRILL BIT, CALIBRATED
Device Catalogue NumberAR-8943-42
Device Lot Number031507
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2022
Initial Report FDA Received Date05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown